Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Urinary irritation post sex, urine seems colorless, no relief with cranberry juice, vitamins. Could it be due to kidney problems?

Hi I have urinary irritation after my boyfriend visited me 2 weeks ago. He also had similar symptom so I though it is just due to the sex. So I drunk a lot of cranberry juice and took some Vitamin C . But it still didn t go away and I noticed that during this two weeks my urine was constantly colorless. I m worried I have any kidney problems now for example there is another kind of diabetes related to colorless urine. Can you help me with that?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Thanks for your query.
Your symptoms are suggestive of urinary tract infection (UTI). In this situation I suggest you to have a routine and microscopical along with culture sensitivity testing of your urine. You should start antibiotics in the form of ciprofloxacin 500 mg twice daily for 10-14 days. Drink plenty of water atleast 4 litre per day. Also visit a STD clinic and get yourself locally examined. If needed you should go for testing of STD profiles after consulting doctor in STD clinic. You should not worry because in all probability these symptoms are not due to kidney stone nor it is related to diabetes. Treatment may need to be modified after availability of test reports.
Thank you.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor